Follow
Mamuka Jibladze
Mamuka Jibladze
Head of the Department of Mathematical Logic, Razmadze Mathematical Institute, Tbilisi State University
Verified email at rmi.ge - Homepage
Title
Cited by
Cited by
Year
Cohomology of algebraic theories
M Jibladze, T Pirashvili
Journal of Algebra 137 (2), 253-296, 1991
1771991
Cohomology of monoids in monoidal categories
HJ Baues, M Jibladze, A Tonks
Contemporary Mathematics 202, 137-166, 1997
641997
Classification of abelian track categories
HJ Baues, M Jibladze
K-theory 25 (3), 299-311, 2002
362002
Combinatorics of necklaces and “Hermite reciprocity”
A Elashvili, M Jibladze, D Pataraia
Journal of Algebraic Combinatorics 10, 173-188, 1999
291999
Third Mac Lane cohomology via categorical rings
M Jibladze, T Pirashvili
arXiv preprint math/0608519, 2006
272006
Secondary derived functors and the Adams spectral sequence
HJ Baues, M Jibladze
Topology 45 (2), 295-324, 2006
262006
An algebraic approach to subframe logics. Modal case
G Bezhanishvili, S Ghilardi, M Jibladze
252011
A presentation of the initial lift-algebra
M Jibladze
Journal of pure and Applied Algebra 116 (1-3), 185-198, 1997
181997
Some linear extensions of a category of finitely generated free modules
M Jibladze, T Pirashvili
Soobshch. Akad. Nauk Gruzin. SSR 123 (3), 481-484, 1986
181986
Free modal algebras revisited: the step-by-step method
N Bezhanishvili, S Ghilardi, M Jibladze
Leo Esakia on duality in modal and intuitionistic logics, 43-62, 2014
162014
Third Mac Lane cohomology
HJ Baues, M Jibladze, T Pirashvili
Mathematical Proceedings of the Cambridge Philosophical Society 144 (2), 337-367, 2008
162008
Quadratic algebra of square groups
HJ Baues, M Jibladze, T Pirashvili
Advances in Mathematics 217 (3), 1236-1300, 2008
162008
Scattered toposes
L Esakia, M Jibladze, D Pataraia
Annals of Pure and Applied Logic 103 (1-3), 97-107, 2000
162000
The frame of fibrewise closed nuclei
M Jibladze, PT Johnstone
Cahiers de topologie et géométrie différentielle catégoriques 32 (2), 99-112, 1991
161991
Hermite reciprocity for the regular representations of cyclic groups
A Elashvili, M Jibladze
Indagationes Mathematicae 9 (2), 233-238, 1998
151998
Cyclic configurations of pentagon linkages
E Elerdashvili, M Jibladze, G Khimshiashvili
Bull. Georgian Acad. Sci., 20Т 2, 2008
142008
Morava K-theory rings for the groups G38,…, G41 of order 32
M Bakuradze, M Jibladze
Journal of K-Theory 13 (1), 171-198, 2014
122014
Funayama’s theorem revisited
G Bezhanishvili, D Gabelaia, M Jibladze
Algebra universalis 70, 271-286, 2013
122013
Suspension and loop objects in theories and cohomology
HJ Baues, M Jibladze
Walter de Gruyter GmbH & Co. KG 8 (4), 697-712, 2001
122001
Compact Hausdorff spaces with relations and Gleason spaces
G Bezhanishvili, D Gabelaia, J Harding, M Jibladze
Applied Categorical Structures 27, 663-686, 2019
112019
The system can't perform the operation now. Try again later.
Articles 1–20